# SDR ASOA04842

- Difficulty date: October 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Jammed
- Location: Mach Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, EN ROUTE, AT APPROXIMATELY 7000 FT, THE CREW REPORTED STAB AND MACH TRIM FAILURE.  AFTER COMPLYING WITH THE QRH THE TRIMS STILL COULD NOT BE ENGAGED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AFTER RETURNING.  MAINTENANCE INTERROGATED THE MDC AND FOUND THE FIRST OFFICERS STAB DISCONNECT SWITCH JAMMED.  MAINTENANCE REMOVED AND REPLACED THE JAMMED DISCONNECT SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
